MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HD EPSCP,4.0,70,167,MITEK; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SARL HD EPSCP,4.0,70,167,MITEK; RIGID ENDOSCOPE
Model Number 242021
Medical Device Problem Codes Break (1069); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that while cleaning and checking the hd epscp,4.0,70,167,mitek device after a demonstration in a cadaver lab, it was observed that the lens on the device were scratched.During in-house engineering evaluation, it was determined that the lens were broken in the optical system on the device.There was no procedure nor patient involvement reported.No additional information was provided.
 
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: the complaint device was received at the manufacturing site and evaluated.It was reported that the lens of a hd arthroscope/sinuscope 4.0mm x 70 deg x 167mm (mitek lock) was scratched.Per service reports, this complaint can be confirmed.During the service evaluation the following defects were identified: minor scratches on the unit.Outer tube damaged - bent/ dented outer tube.Distal tip damaged - holes in distal tip fiber.Optical system, optical components - broken lenses in optical system.The defective parts were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
HD EPSCP,4.0,70,167,MITEK
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle CH-24-00
SZ   CH-2400
6013142063
MDR Report Key13001995
Report Number1221934-2021-03725
Device Sequence Number4829640
Product Code HRX
UDI-Device Identifier10886705028986
UDI-Public10886705028986
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242021
Device Catalogue Number242021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2021
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer 12/14/2021
Initial Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown